Alert archive / Texas / Flash Flood Watches in 2021
Flash Flood Watch 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood watch at May 11, 2021, 3:20 AM CDT for 12 counties in Texas. It took effect at May 11, 2021, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2021, 3:20 AM CDT (08:20 UTC)
- In effect from
- May 11, 2021, 12:00 PM CDT
- Expired
- May 11, 2021, 6:37 PM CDT
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- None
Counties Anderson County, TX, Delta County, TX, Freestone County, TX, Henderson County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Navarro County, TX, Rains County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
521 WGUS64 KFWD 110820 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Fort Worth TX 320 AM CDT Tue May 11 2021 TXZ095-105>107-121>123-135-146>148-162-111700- /O.NEW.KFWD.FF.A.0002.210511T1700Z-210512T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson-Navarro- Freestone-Anderson-Leon- Including the cities of Normangee, Cooper, Emory, Paris, Athens, Fairfield, Terrell, Palestine, Van, Wills Point, Edgewood, Kaufman, Oakwood, Forney, Gun Barrel City, Jewett, East Tawakoni, Commerce, Greenville, Wortham, Teague, Canton, Buffalo, Centerville, Point, Sulphur Springs, Grand Saline, and Corsicana 320 AM CDT Tue May 11 2021 ...FLASH FLOOD WATCH IN EFFECT FROM NOON CDT TODAY THROUGH WEDNESDAY MORNING... The National Weather Service in Fort Worth has issued a * Flash Flood Watch for portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Freestone, Hunt, Kaufman and Navarro. In northeast Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Leon, Rains and Van Zandt. * From Noon CDT today through Wednesday morning * Rainfall totals of 1 to 4 inches, with isolated higher amounts possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Stay away or be swept away. River banks and culverts can become unstable and unsafe. && $$ Bonnette
2 follow-up statements
198 WGUS64 KFWD 111623 FFAFWD Flood Watch National Weather Service Fort Worth TX 1123 AM CDT Tue May 11 2021 ...THUNDERSTORMS WITH HEAVY RAINFALL EXPANDING ACROSS NORTH AND CENTRAL TEXAS... TXZ095-105>107-121>123-135-146>148-162-120200- /O.CON.KFWD.FF.A.0002.210511T1700Z-210512T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson- Navarro-Freestone-Anderson-Leon- Including the cities of Paris, Greenville, Commerce, Cooper, Sulphur Springs, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Athens, Gun Barrel City, Corsicana, Teague, Fairfield, Wortham, Palestine, Buffalo, Centerville, Jewett, Normangee, and Oakwood 1123 AM CDT Tue May 11 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... The Flash Flood Watch continues for * Portions of north central Texas and northeast Texas, including the following areas, in north central Texas, Freestone, Hunt, Kaufman, and Navarro. In northeast Texas, Anderson, Delta, Henderson, Hopkins, Lamar, Leon, Rains, and Van Zandt. * Through Wednesday morning * Rainfall totals of 1 to 4 inches, with isolated higher amounts possible. * Flooding may occur in urban and poor drainage areas. Heavy rainfall may also cause flooding of creeks, streams and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Stay away or be swept away. River banks and culverts can become unstable and unsafe. && $$
550 WGUS64 KFWD 112337 FFAFWD Flood Watch National Weather Service Fort Worth TX 637 PM CDT Tue May 11 2021 ...Flash Flood Watch Canceled... .The threat of widespread heavy rainfall has ended, therefore the Flash Flood Watch has been canceled. TXZ095-105>107-121>123-135-146>148-162-120045- /O.CAN.KFWD.FF.A.0002.000000T0000Z-210512T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson- Navarro-Freestone-Anderson-Leon- Including the cities of Paris, Greenville, Commerce, Cooper, Sulphur Springs, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Athens, Gun Barrel City, Corsicana, Teague, Fairfield, Wortham, Palestine, Buffalo, Centerville, Jewett, Normangee, and Oakwood 637 PM CDT Tue May 11 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of north central Texas and northeast Texas has been cancelled. The threat for widespread heavy rainfall has ended. However, some river, creeks and stream will remain full for the next couple of days. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood watch went out at May 11, 2:23 AM CDT, 57 minutes earlier.
Area forecast discussion, May 11, 2:23 AM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 223 AM CDT Tue May 11 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Wednesday/ The area remains under a shallow frontal inversion with warm, moist advection ongoing overtop of the cool near-surface airmass. This setup is highly conducive to nocturnal precipitation, and this is the case tonight. While the thunderstorm coverage from earlier has dwindled down, steepening lapse rates aloft and increasing low level flow should start to work into the region in the pre dawn hours. This will lead to a gradual increase of shower and thunderstorm activity, primarily over North Texas north of I-20 and the H925 front. Outside of precipitation, dense low ceilings with patchy areas of mist and/or fog are ongoing along and south of I-20 that will continue into tomorrow morning. Ongoing shower and isolated thunderstorm activity will likely continue across parts of North Texas into Tuesday as a more substantial zone of mid level ascent moves across West Texas. As this boost of mid level ascent moves overtop of the region, it will tap into the primed low level airmass and help develop a cluster of widespread showers and thunderstorms over Western North Texas early this morning. Meanwhile, we will have to keep an eye on how far north the surface warm front is able to track across Southeast Texas. Some progs indicate the warm front advancing as far north as Henderson County, while some keep it near Huntsville. Where these two features collide (mid level ascent from the west and warm front from the south) will be a focus for thunderstorm development with periods of intense rainfall possible. Regardless of how far north the warm front advanced, relatively widespread showers and thunderstorms are expected to overspread the region in the late morning to early afternoon hours (today). Weaker deep layer shear should tamper the severe threat, however, a few strong to severe storms are still possible. The main threat would be small to marginally severe hail, but some strong wind gusts are possible over Central Texas near and/or south of the advancing warm front. The primary threat, however, will likely be heavy rain that could result in minor or even isolated instances of Flash Flooding. This is most likely over North Texas where antecedent rainfall will prevent efficient soil inundation, however, heavy rain farther south could still overwhelm drainage systems for short periods of time. Creeks, streams, and mainstem rivers could see rapid rises and even minor flooding over East Texas. We are assessing the need for a Flash Flood Watch and may issue one for the eastern portions of our forecast area in the next couple hours. The widespread storms should gradually move east through the afternoon and evening...eventually moving into East Texas this evening and tonight. There will also be ongoing thunderstorm activity in the vicinity of the front across the Hill Country this afternoon that may move into/through our Central Texas counties tonight. Since the exact placement of the Central Texas storms will be highly dependent on the to be determined placement of the front, we have maintained broad 40-60 PoPs generally south of I-20 through the night. There should be much less precip coverage Wednesday as subsidence and drier air aloft starts to move into the region. Some lingering showers are still possible, so some low end PoPs are still in the forecast, but these will likely be tightened up in the coming forecast issuances. Bonnette && .LONG TERM... /Issued 339 PM CDT Mon May 10 2021/ /Tuesday night Through Next Weekend/ Another cold front arrives in late Tuesday afternoon and night period across the area, as a strong mid level impulse moves gradually to the south and east of the CWA through Wednesday morning. This will continue the highest rain chances across Central and East Texas, while continuing the well below normal and wet conditions. I did begin to undercut the NBM PoPs gradually after midnight and through Wednesday, as the CWA begins to experience gradually increasing mass subsidence aloft. I maintained lower thunderstorm possibilities versus actual PoPs, as enough MUCAPE and steep enough lapse rates linger to allow for some discharge potential above the cool near surface frontal layer. Though the potential for localized heavy rainfall and an isolated flood threat continue Tuesday evening, I expect the heavier convective rainfall to begin shifting toward the Texas Coast and the Lower Mississippi River Valley as we move into early Wednesday. Little diurnal range between low and high temperatures Wednesday are expected to continue as low level cold advection and expansive cloud cover keep temperatures from responding. Continuing cloud cover from weak isentropic low level ascent over the shallow frontal boundary and light northeast winds will likely keep things cool and moist Wednesday night. Decreasing clouds and increasing insolation on Thursday should allow for a gradual modification of the airmass and a warm up back into upper 60s to mid 70s on Thursday. This will be the transition day and likely the trickiest day to forecast temperatures, as temperatures could be warmer, or cooler if cloud cover decreases more or less than currently depicted in the forecast. Increasing ridging aloft across the Western U.S. and Rockies will bring a drier northwest flow regime across North and Central Texas by Friday. Shortwave ridging then takes hold for much of the weekend, before breaking down in response to a lead shortwave transiting the area well in advance of an organizing and strengthening trough over the Great Basin well to the west. At the surface, strengthening lee cyclogenesis across the Central High Plains will bring gusty southerly surface winds and moisture return back northward across the area moving into next weekend. This will also bring the humidity back northward, as well as more seasonable temperatures indicative of mid-May around here. Lows in the 60s and humid highs in the 80s will make their return. Though low convective chances increase late Saturday and into Sunday, it doesn't appear severe weather will be a major issue due to a strengthening elevated mixed layer/capping inversion across the area. The more established severe weather threat appears to be confined across West Texas and the Texas Panhandle in the vicinity of an established surface dryline, hotter temperatures likely in the 90s, and strong instability that correlate with increasingly divergent mid level flow over that area. Deterministic models want to cut off and deepen the energy across the Desert Southwest and Northwest Mexico early next week, while ensembles prefer a deep, but slow-moving open trough that brings off and on convective chances to the Southern Plains. As is usually the case with deep, southern latitude systems, finer details and and potential for more significant weather will likely iron themselves out with time. 05/ && .AVIATION... /NEW/ /06Z TAFs/ IFR to LIFR ceilings/visibilities are ongoing across all of North and Central Texas this morning. Most D10 site's ceilings are beginning to fall AOB 600 ft with LIFR ceilings already in place for AFW/FTW. Conditions are more likely to deteriorate than they are to improve, so at least intermittent LIFR is likely at all D10 terminals between now and about 13-14Z. Expect similar conditions across Central Texas and the KACT terminal. Although flight conditions should improve slightly after 13-15Z, an area of thunderstorms is likely to begin moving into the DFW TRACON airspace from the west. While thunderstorms should initially impact the western cornerposts by 15Z, thunderstorms will likely impact the D10/KACT terminals starting between 17-19Z and continuing through about 22-23Z. The storms should move east of D10, but may linger south of or near KACT through the late afternoon and evening hours. Outside of convection...winds should remain out of the north AOB 10 kts with IFR ceilings remaining in place through the valid TAF period. Bonnette && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 56 68 55 73 54 / 50 30 10 0 0 Waco 59 66 56 73 53 / 70 40 20 0 0 Paris 54 66 51 71 50 / 60 20 10 0 0 Denton 56 67 52 72 53 / 50 30 10 0 0 McKinney 55 67 53 72 53 / 50 20 10 0 0 Dallas 57 68 56 74 56 / 60 30 10 0 0 Terrell 56 67 52 73 52 / 70 30 10 0 0 Corsicana 58 67 55 73 53 / 70 30 20 0 0 Temple 60 67 56 73 53 / 70 40 20 0 0 Mineral Wells 55 67 51 71 51 / 50 30 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 11, 12:53 AM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 1253 AM CDT Tue May 11 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120600- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1253 AM CDT Tue May 11 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorm chances will continue through the pre dawn hours. A few storms across North Texas may contain small to marginally severe hail during this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will likely become more widespread in the late morning to early afternoon Tuesday. While the overall severe weather threat is low, periods of heavy rain may lead to isolated instances of flash flooding across eastern North and Central Texas. Creeks, streams, and mainstem rivers across this area may also experience minor flooding and swift moving water. Most storms should end late Tuesday, however, low-end thunderstorm chances will linger across Central Texas into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 10, 10:19 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL 1 SSW LAVON 33.01N 96.44W
05/10/2021 U1.00 INCH COLLIN TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
MSSLocal storm report, May 10, 10:20 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL 1 NNE LAVON 33.04N 96.43W
05/10/2021 U1.00 INCH COLLIN TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
MSSLocal storm report, May 10, 10:57 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL LAVON 33.03N 96.43W
05/10/2021 E1.50 INCH COLLIN TX PUBLIC
SOCIAL MEDIA PHOTO.
&&
MSSLocal storm report, May 10, 10:58 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL 2 ESE BALCH SPRINGS 32.71N 96.58W
05/10/2021 E1.00 INCH DALLAS TX EMERGENCY MNGR
1 INCH HAIL AT I-20 NEAR BELT LINE RD.
&&
MSSSpecial weather statement, May 10, 11:32 PM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1132 PM CDT Mon May 10 2021
TXZ105-120>122-110515-
Kaufman TX-Van Zandt TX-Hunt TX-Rockwall TX-
1132 PM CDT Mon May 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCKWALL...
SOUTHWESTERN HUNT...NORTHERN KAUFMAN AND NORTHWESTERN VAN ZANDT
COUNTIES UNTIL 1215 AM CDT...
At 1131 PM CDT, Doppler radar was tracking a strong thunderstorm
over Terrell, moving east at 25 mph. Another strong storm was
located near Quinlan and will move northeast at 25 to 30 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Terrell, Kaufman, Wills Point, Crandall, West Tawakoni, Talty,
Edgewood, Quinlan, Hawk Cove, Lake Tawakoni State Park,
McLendon-Chisholm, Post Oak Bend City, Oak Ridge and Lawrence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3262 9593 3259 9644 3279 9642 3296 9622
3291 9601 3288 9598 3287 9599 3285 9596
3284 9594 3282 9592 3277 9585
TIME...MOT...LOC 0431Z 265DEG 20KT 3273 9625
BainSpecial weather statement, May 11, 1:10 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
110 AM CDT Tue May 11 2021
TXZ122-123-110700-
Van Zandt TX-Rains TX-
110 AM CDT Tue May 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VAN ZANDT AND
SOUTHEASTERN RAINS COUNTIES UNTIL 200 AM CDT...
At 110 AM CDT, Doppler radar was tracking a strong thunderstorm over
Grand Saline, moving east at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Grand Saline, Edgewood and Fruitvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3260 9592 3276 9592 3282 9565 3272 9564
3271 9562 3268 9559 3258 9560
TIME...MOT...LOC 0610Z 266DEG 31KT 3268 9567
BonnetteThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 55 min |
| May 10, 7:19 PM CDT | Special Weather Statement | FWD | Hunt | 26 min |
| May 10, 7:22 PM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| May 10, 7:36 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 10, 7:38 PM CDT | Special Weather Statement | FWD | Johnson | 37 min |
| May 10, 8:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| May 10, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 43 min |
| May 10, 8:47 PM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| May 10, 8:56 PM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Parker, Tarrant | 3 hr |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 30 min |
| May 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 63 min |
| May 10, 9:30 PM CDT | Special Weather Statement | FWD | Fannin | 45 min |
| May 10, 9:50 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 42 min |
| May 10, 10:11 PM CDT | Special Weather Statement | FWD | Fannin | 49 min |
| May 10, 10:26 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 10, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 61 min |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Dallas, Denton | 37 hr |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Hunt | 46 hr |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 57 hr |
| May 10, 11:32 PM CDT | Special Weather Statement | FWD | Kaufman | 43 min |
| May 11, 12:42 AM CDT | River Flood Warning | FWD | Dallas | 2 hr |
| May 11, 12:51 AM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| May 11, 1:10 AM CDT | Special Weather Statement | FWD | Van Zandt | 50 min |
| May 11, 11:12 AM CDT | Special Weather Statement | FWD | Cherokee | 18 min |
| May 11, 12:38 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 11, 12:48 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| May 11, 1:42 PM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 11, 1:52 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| May 11, 2:02 PM CDT | Special Weather Statement | FWD | Leon | 28 min |
| May 11, 2:09 PM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| May 11, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 28 min |
| May 11, 2:37 PM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| May 11, 3:01 PM CDT | Special Weather Statement | FWD | Anderson | 29 min |
| May 11, 3:16 PM CDT | Special Weather Statement | FWD | Bell | 29 min |
| May 11, 3:35 PM CDT | Special Weather Statement | FWD | Falls | 25 min |
| May 11, 4:04 PM CDT | River Flood Warning | FWD | Dallas | 40 hr |
Nearby
Flash Flood Watches in Texas, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.